A Problem in Whitehead's Doctrine of Abstractive Hierarchies
Bibliographic Data
| ID | 10351080 |
|---|---|
| Authors | G Roberts (0000-0002-4984-1308, corresponding author), George W Roberts |
| Year | 1968 |
| Volume | 28 |
| Issue | 3 |
| Pages | 437-437 |
| Publication date | 1968-03-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Philosophy and Phenomenological Research (JOURNAL) |
| Journal identifiers | ISSN: 0031-8205 • E-ISSN: 1933-1592 |
| Publisher | Wiley (PUBLISHER • GB) |
| DOI | 10.2307/2106015 |
| OpenAlex | W2315703323 |
| Language | EN |
| Citations received | 1 |
| Citations per year | 0.5 |
|---|---|
| Citation span | 2024 - 2024 (1) |
| Highly cited | No |